| Catalog Number |
R5C4479 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during use of the device for peritoneal dialysis therapy.During troubleshooting, it was reported that there was a leak at the connection between supply line of the homechoice cassette and the supply bag that led to this alarm.The patient was advised to end the therapy session.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6 and h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Under water pressure testing was performed and no leaks or issues were observed.Functional test including self-test and priming were performed and no issues were observed.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.